# SDR ZZDA2011127

- Difficulty date: February 6, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 148-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT, STA 148 TO 200, CORRODED.  ACCOMPLISHED FLOOR SUPPORT REPLACEMENT PER SRM 51-41-01.
